Alert archive / Colorado / High Wind Watches in 2022
High Wind Watch 8, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at May 8, 2022, 4:07 AM MDT for 4 counties in Colorado. It took effect at May 8, 2022, 9:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 8, 2022, 4:07 AM MDT (10:07 UTC)
- In effect from
- May 8, 2022, 9:00 PM MDT
- Expired
- May 8, 2022, 10:32 AM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 4612 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321 WWUS75 KPUB 081007 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 407 AM MDT Sun May 8 2022 COZ072>075-078>080-087-088-081815- /O.UPG.KPUB.HW.A.0007.220509T0600Z-220509T1500Z/ /O.NEW.KPUB.HW.W.0013.220509T0000Z-220509T1800Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 407 AM MDT Sun May 8 2022 ...HIGH WIND WARNING HAS BEEN ISSUED FROM 6 PM THIS EVENING TO NOON MDT MONDAY... * WHAT...Southwest winds 40 to 50 mph with gusts up to 85 mph expected. * WHERE...The Sangre de Cristo Mountains, Wet Mountain Valley, Wet Mountains, and Huerfano and Western Las Animas Counties. * WHEN...From 6 PM this evening to noon MDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ069>071-081815- /O.NEW.KPUB.HW.W.0013.220508T2100Z-220509T1800Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- 407 AM MDT Sun May 8 2022 ...HIGH WIND WARNING HAS BEEN ISSUED FROM 3 PM THIS AFTERNOON TO NOON MDT MONDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...The San Luis Valley. * WHEN...From 3 PM this afternoon to noon MDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Periods of blowing dust could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ077-083>085-081815- /O.NEW.KPUB.HW.A.0008.220509T0300Z-220509T1800Z/ Western/Central Fremont County Below 8500 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- 407 AM MDT Sun May 8 2022 ...HIGH WIND WATCH HAS BEEN ISSUED FROM THIS EVENING THROUGH MONDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...El Paso County, and Fremont and Teller Counties below 8500 Feet. * WHEN...From this evening through Monday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ076-081-082-081815- /O.NEW.KPUB.HW.A.0008.220509T0300Z-220509T1800Z/ Northwestern Fremont County Above 8500 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 407 AM MDT Sun May 8 2022 ...HIGH WIND WATCH HAS BEEN ISSUED FROM THIS EVENING THROUGH MONDAY MORNING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 80 mph possible. * WHERE...Fremont and Teller Counties above 8500 Feet. * WHEN...From this evening through Monday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
1 follow-up statement
429 WWUS75 KPUB 081632 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1032 AM MDT Sun May 8 2022 COZ076-077-081>085-090045- /O.UPG.KPUB.HW.A.0008.220509T0300Z-220509T1800Z/ /O.EXB.KPUB.HW.W.0013.220509T0300Z-220509T1800Z/ Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- 1032 AM MDT Sun May 8 2022 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT MONDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 80 mph expected. * WHERE...Fremont, Teller and El Paso Counties. This is mainly for areas along and west of Interstate 25. * WHEN...From 9 PM this evening to noon MDT Monday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles, including travelers on Interstate 25. * ADDITIONAL DETAILS...Peak winds are expected to occur between 3 AM and 8 AM Monday for areas along and west of Interstate 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ086-090045- /O.EXB.KPUB.HW.W.0013.220509T0300Z-220509T1800Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- 1032 AM MDT Sun May 8 2022 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph expected. Areas near the mountains could see gusts near 80 mph. * WHERE...Pueblo County, for areas along and west of Interstate 25. * WHEN...From 9 PM this evening to noon MDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Periods of blowing dust could reduce visibility. * ADDITIONAL DETAILS...The strongest winds are expected from 3 AM to 8 AM, for areas just east of the Wet Mountain range. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ067-068-090045- /O.EXA.KPUB.HW.W.0013.220509T0000Z-220509T1800Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- 1032 AM MDT Sun May 8 2022 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT MONDAY... * WHAT...Southwest winds 30 to 50 mph with gusts up to 85 mph expected. * WHERE...Upper Rio Grande Valley and Eastern San Juan Mountains. * WHEN...From 6 PM this evening to noon MDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ069>071-090045- /O.CON.KPUB.HW.W.0013.220508T2100Z-220509T1800Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- 1032 AM MDT Sun May 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT MONDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...The San Luis Valley. * WHEN...From 3 PM this afternoon to noon MDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Periods of blowing dust could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ072>075-078>080-087-088-090045- /O.CON.KPUB.HW.W.0013.220509T0000Z-220509T1800Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 1032 AM MDT Sun May 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT MONDAY... * WHAT...Southwest winds 40 to 50 mph with gusts up to 85 mph expected. * WHERE...The Sangre de Cristo Mountains, Wet Mountain Valley, Wet Mountains, and Huerfano and Western Las Animas Counties. * WHEN...From 6 PM this evening to noon MDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Periods of blowing dust could reduce visibility. * ADDITIONAL DETAILS...The strongest winds are expected along and west of Interstate 25. Peak winds are expected between midnight and 9 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at May 7, 11:24 PM MDT, 4 hours 43 minutes earlier.
Area forecast discussion, May 7, 11:24 PM MDT, 4 hours 43 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1124 PM MDT Sat May 7 2022 .UPDATE... Issued at 941 PM MDT Sat May 7 2022 Updated to end Red Flag Warning for this evening as RH has slowly crept up to around 15 percent at most locations. Had to make some large temp/dewpoint/wind adjustments on the plains for tonight to account for outflow boundary/cold front surging southward. && .SHORT TERM...(This evening through Sunday) Issued at 351 PM MDT Sat May 7 2022 Key messages: 1) Widespread Critical Fire Weather Conditions continue across the region into this evening. 2) Strong winds expected overnight across the higher elevations of the San Juan and Sangre de Cristo Mountain ranges. 3) Dangerous fire weather conditions due to low relative humidity and strong southwesterly winds for Sunday. Currently...widespread mid and high level cloud cover continues to spread across southern Colorado this afternoon. The cloud cover has not limited warming, with most areas across the Plains in the upper 80s to mid 90s. The cloud cover will likely keep the region from cracking 100 degrees, however. Southwesterly winds are currently gusting 30 to 40 mph, and have combined with humidity values around 10 percent to produce dangerous fire weather conditions which will continue through this evening. Tonight...an embedded upper wave is forecast to track out of Utah and into Wyoming overnight. This will send a cool front south across the Plains. This front will have a hard time pushing back westward, with most guidance suggesting progression to the Highway 50 corridor before stalling and lifting northward by morning. This will bring higher dewpoint air into the Plains along with weaker northerly flow. On the warm side of the boundary, winds will likely remain westerly and gusty overnight. Humidity recoveries are expected to be poor over the Eastern Mountains, into the I-25 corridor, at 20 to 25 percent. There could be patchy areas of critical fire weather conditions through the overnight hours. The other main concern for tonight will be the potential for strong winds over the San Juan and southern Sangre de Cristo Mountains. As the upper wave passes to the north, a jet max is move across southern Colorado. High elevation winds could gust 50 to 65 mph overnight. An isolated snow shower or thunderstorm may be possible into this evening over the Central Mountains, mainly north of Cottonwood Pass. Lightning would be the main thunderstorm risk, and any snow that falls will not lead to accumulation. Sunday...southwesterly flow aloft will continue across southern Colorado throughout Sunday, as the next embedded jet max moves towards the area. Widespread southwesterly winds are expected, with gusts 40 to 50 mph across the region. Humidity values will fall quickly as winds kick in, with minimum values under 10 percent. Across the Plains, it may take a couple hours moisture to mix eastward as southwesterlies spread across the area. This will likely keep temperatures slightly cooler, with mid 80s to near 90 on the Plains. Given the winds and humidity values, critical to dangerous fire weather conditions are forecast. Avoid anything that could spark a fire! Mozley .LONG TERM...(Sunday night through Saturday) Issued at 351 PM MDT Sat May 7 2022 Key messages: 1) Windy to very windy conditions across the higher terrain Sunday night into early Monday morning. 2) Critical Fire Weather conditions possible throughout the upcoming Week. Sunday night-Monday night...Models continue to indicate increasing west to southwest flow aloft across the region into early Monday morning, as a strong shortwave and associated jet core translates across eastern Utah and into northwestern Colorado. Increased flow aloft deepens lee troughing across the I-25 Corridor, with model soundings and x-sections indicating the potential for strong westerly downslope winds of 60 to 80 mph developing across southeast mts and immediate adjacent plains late Sunday evening through early Monday morning. With that said, have issued a High Wind Watch for the Sangre de Cristo and Wet Mts, the Wet Mountain Valley and southern I-25 Corridor from 12 AM to 8 AM Monday. There is some concern these strong/damaging winds could also be realized further north across Pikes Peak region, however, with the more southwest flow aloft, the better potential for strong downslope winds remains across the southeast mts. With the strong winds and expected very poor RH recovery Sunday night with progged Max RHs of 20-30 percent areawide, other concerns include the potential for critical fire weather conditions to continue well into Monday morning. The strongest winds are expected to slowly relax through the day Monday, as the shortwave and jet max continue to translate north and east across Northern Rockies, however, with good mixing and warm temperatures and continued very low humidity, Red Flag Conditions will likely be meet across all of south central and southeast Colorado once again. We have currently kept the Fire Weather Watch in place for Monday, however, this will likely be upgraded and possibly extended from Sunday night as previously mentioned. Tuesday-Thursday...Flow aloft weakens some as it becomes more southerly as the next upper trough digs into the Great Basin on Tuesday before lifting out across eastern Utah on Wednesday and into the Northern Rockies through the day Thursday. There remains some differences on the evolution of this system and how much moisture works back into the region Tuesday and Wednesday, leading to uncertainty in critical fire weather conditions and the potential for dryline convection across the far southeast plains. With that said, did not issue any fire weather highlights at this time, though will likely need Fire Weather Watches/Red Flag Warnings across portions of/if not all of south central and southeast Colorado each day, with Wednesday and Thursday being another potentially very windy and high fire danger day across the region. Friday-Saturday...Upper trough lifts out across the Northern Rockies and sends slightly less windy and slightly cooler across the region for the early part of next weekend. Still looks to be dry, with critical fire weather conditions still likely across the area through the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1123 PM MDT Sat May 7 2022 KCOS, KPUB, and KALS: VFR conditions are expected over the next 24 hours. Winds will slowly decrease in magnitude overnight at all three TAF sites, though KALS is expected to have the least decrease in winds. Tomorrow, southwest winds will quickly begin to increase during the morning and afternoon, with winds possibly higher than currently forecasted. There are signals that a mountain wave and strong downsloping winds will develop near the end of this TAF period, particularly impacting KCOS and KPUB, and trends with this feature will need to be monitored closely. Higher cirrus clouds will likely persist for all three TAF sites through this TAF period, but especially for KPUB and KCOS. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM Sunday to midnight MDT Sunday night for COZ220>237. Fire Weather Watch from Monday morning through Monday evening for COZ220>237. High Wind Watch from late Sunday night through Monday morning for COZ072>075-078>080-087-088. && UPDATE...PETERSEN SHORT TERM...MOZLEY LONG TERM...MW AVIATION...SIMCOE
Hazardous weather outlook, May 7, 9:43 PM MDT, 6 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 943 PM MDT Sat May 7 2022 COZ058>089-093>099-090345- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 943 PM MDT Sat May 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Widespread dangerous fire weather conditions are expected each day through the end of the forecast period, with prolonged periods of low relative humidity and gusty winds. The most critical conditions look to occur Sunday into Monday, and appearing once again Wednesday into Thursday. High winds may be possible late Sunday night into Monday morning along the Rampart Range, Wet Mountains and Sangre de Cristo Mountains, down along the lee slopes to near the Interstate 25 corridor. Gusts in excess of 60 mph are possible. An isolated strong to severe storm may be possible Wednesday afternoon over the far Eastern Plains along a dryline. Strong outflow winds and damaging hail would be the primary severe risks with storms out near the Kansas border. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. SIMCOE/23
In the hours before
Local storm report, May 7, 10:07 PM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1007 PM MDT SAT MAY 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM NON-TSTM WND GST 2 S WOLF CREEK PASS 37.45N 106.80W
05/07/2022 M61 MPH MINERAL CO AWOS
AWOS STATION KCPW WOLF CREEK PASS.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 4:07 AM MDT | High Wind Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 32 hr |
| May 8, 10:11 AM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 9 more | 35 hr |
| May 8, 3:38 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Chaffee, Conejos, Costilla, Custer and 10 more | 12 hr |
| May 8, 4:47 PM MDT | Blowing Dust Advisory | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more | 7 hr |
Nearby
High Wind Watches in Colorado, 2022Every high wind watch in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.